# SDR HALA2020111600206

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 6,236 hours, 1,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Inoperative
- Location: Emergency Equip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EQUIPMENT 2L DOOR SAFETY PIN TETHER IS INOPERABLE.  REATTACHED TETHER, OK FOR SERVICE.
